MAUDE Adverse Event Report: Covidien ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN

Covidien ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN
Catalog Number AB9U14080090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient received three abre iliac vein stents on (b)(6) 2025 for may thurner syndrome.The patient has no prior history of deep vein thrombosis and was on anticoagulation therapy after the procedure.On (b)(6) 2025 the patient was prescribed tranexamic acid as needed for menses but was not in use during any stent restenosis events.Months later, the patient reduced the eliquis dosage to begin a supervised wean.Follow-up imaging showed more than 50% narrowing inside the stents in multiple segments.The patient had balloon angioplasty to open all narrowed segments.Two months later the patient had a second angioplasty because the narrowing returned despite ongoing therapeutic anticoagulation.During that procedure, a localized steroid treatment device was also used.Despite these interventions and anticoagulation, the patient developed additional in-stent restenosis.The patients physician noted that each recurrence of restenosis consists of blood material buildup rather than scar tissue.A hematology evaluation did not identify any underlying clotting disorder or hematologic cause for the recurrent in-stent restenosis.Concomitant medical products and other treatments include aspirin 81mg, cetirizine, eliquis (apixaban) 5mg twice daily, epinephrine auto-injector (as needed), famotidine (as needed), iron supplement (3 times weekly), meloxicam (as needed), midodrine (as needed), multivitamin, nebivolol, vitamin c, vitamin d.Th e patient is still on anticoagulation therapy, and further procedures are being planned.
 
Additional Manufacturer Narrative
Continuation of d10: product type: 0673-peripheral stent; implant date: (b)(6) 2025; product id: ab9u14150090, (b804805); product type: 0673-peripheral stent; implant date: (b)(6) 2025; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ABRE VENOUS SELF-EXPANDING STENT SYSTEM
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50207174
Report Number2183870-2026-00375
Device Sequence Number5521853
Product Code QAN
UDI-Device Identifier00643169796294
UDI-Public(01)00643169796294(17)270927(10)B794765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB9U14080090
Device Lot NumberB794765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRODUCT ID: AB9U12120090, (B532105).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight115 LB
Patient RaceWhite